Anabolics
Search More Than 6,000,000 Posts
Results 1 to 24 of 24
  1. #1
    Join Date
    Mar 2003
    Location
    NYC
    Posts
    829

    GH- Red Tint to skin- anyone else?

    After talking to about 5 diff people who have been using jintropin, we all came to notice that upon initiation of therapy we all had a red tint to our skin, especially out upper bodys. It not like a tan thats completely even, but its a red tint thats almost blotchy. It is most notable in areas that are not normally tan, such as the forearms.

    Has anyone else experienced this?

    Why does this happen?

  2. #2
    over40mule is offline Junior Member
    Join Date
    Jun 2004
    Location
    Atlanta USA
    Posts
    64

    My girlfriend said the same thing

    I am getting Red around the Neck (no pun intended..LOL) and forhead. When I squint It flushes back to white. Its as if its edema (water retention) but since I have been off test/cyp I have lost all water retention????? This is my 4th month on HGH at 1 IU a day. I am also using 20mcg of IGF-1r long in the evening. My girlfriend said my skin was looking like alligator skin (don't need that sh**t)..LOL. I am still popping like a bowl of rice crispies though.

  3. #3
    dutchman718 is offline Junior Member
    Join Date
    Dec 2004
    Posts
    116
    you guys know if hgh is detectable or possible to test for?

  4. #4
    ***xxx***'s Avatar
    ***xxx*** is offline Anabolic Member
    Join Date
    Dec 2004
    Location
    Darmstadt, Germany
    Posts
    2,399
    yes it is detectable. I think 36 hours in urine...

  5. #5
    squatster is offline Associate Member
    Join Date
    Dec 2004
    Posts
    171
    as far as I know the gh is non detectable. The blotches and red skin- wow that's not realy good. Somr rmds will do that, mabie it is the water you are mixing it with or mabie it is still to high of doeses for you guys, mabie it is bunk stuff, mabie it is a little of both. Mabie GH does this to some people.
    let us know if you guys figure it out.

  6. #6
    dutchman718 is offline Junior Member
    Join Date
    Dec 2004
    Posts
    116
    I am constantly hearing different things about it. Some say yes, some say no. Does the test have to be specifically for hgh, I also heard the test islike $2,000..thanks for the response

  7. #7
    Join Date
    Mar 2003
    Location
    NYC
    Posts
    829
    lets keep the thread focused.....let me be clear....its not blotches, its even distributed, you wouldnt notice it unless you looked at your skin very closely.

  8. #8
    c5529 is offline Member
    Join Date
    Nov 2004
    Location
    So. Cal
    Posts
    502
    I've been on GH for about one month now..I'm using Jino... I started with 2 IUs per day, then 4, and now 6...I have not noticed the redness....

  9. #9
    frank_frank's Avatar
    frank_frank is offline Senior Member
    Join Date
    Jul 2003
    Location
    FLORIDA
    Posts
    1,192
    y r u worried about getting trested for HGH, they dont test for it in college. I even called the NCAA testing agency (drugfreesports) and asked personally..or r u an olympic athlete...if u r, then u should worry about it, but other than that, your ok
    i know they came out with a test for it pretty recently, like before the summer sometime..i guess it was for the olympics, but not sure
    or were u just curious?

  10. #10
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    what is your bp readings

  11. #11
    Jessyjack10's Avatar
    Jessyjack10 is offline Associate Member
    Join Date
    Oct 2004
    Posts
    199
    If you mean that the redness looks blochy as if the blood under your skin is not distributed evenly ( in my case i got like red spots and white spots), then I had that when I took serostim for 3 months ( at 4 ius a day 6 on/1 off ). And I know that it wasn't from the aas , cause I wasn't taking any.

  12. #12
    Join Date
    Mar 2003
    Location
    NYC
    Posts
    829
    Quote Originally Posted by Jessyjack10
    If you mean that the redness looks blochy as if the blood under your skin is not distributed evenly ( in my case i got like red spots and white spots), then I had that when I took serostim for 3 months ( at 4 ius a day 6 on/1 off ). And I know that it wasn't from the aas , cause I wasn't taking any.
    its like increased blood flow maybe, im really not sure, but it wasnt something i was worried about. And I know it is the growth because i stopped for about 5 days and it went away.

    Just was curious if anyone else had experienced this.

    I think a big variable obviously may be skin tone, someone with lighter skin may be able to notice it more than someone darker.

  13. #13
    bluethunder is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    2,015
    Red spots sounds like a adverse reaction maybe caused by the e-coli bacteria. Some have said they get red welts if its 192aa. Make sure your area is cleaned and a sharp new pin is used.

  14. #14
    Join Date
    Mar 2003
    Location
    NYC
    Posts
    829
    na they are not red spots.....I guess Im not being clear.....it is not around the injection site.....the skin all over my body just has more of a reddish tint to it, almost like I went tanning.

  15. #15
    c5529 is offline Member
    Join Date
    Nov 2004
    Location
    So. Cal
    Posts
    502
    are you sure that your GH is not fake? There are lots of fakes going around right now?? i'm just wondering if you have a fake and whatever ingredient the scammer used is causing the redness.....just a thought......Very strange, wish I could help more....

  16. #16
    needle's Avatar
    needle is offline Senior Member
    Join Date
    Feb 2003
    Location
    CeN CAL
    Posts
    1,222
    Ive noticed my friend turn a light red color, hes on Enth and HGh and couple other things. He told me that it has to do with the recpetors in your body. I also started turning even more red then I all ready am. I'm naturally a red kind of guy do to my ethnic back gorund, and Steroids make me even more red! I haven't used HGH yet but im sure it will make me even more red. Hes been like this for over a year and half and hes ok, other then looking very red lol!!

  17. #17
    c5529 is offline Member
    Join Date
    Nov 2004
    Location
    So. Cal
    Posts
    502
    are you taking any AAS with the GH? I'm wondering if the AAS could be increasing your blood pressure which could definitely turn you red (kind of like when you get nervous, blood pressure goes up, and you blush).....again, just another thought......

  18. #18
    skiing is offline Associate Member
    Join Date
    Oct 2004
    Location
    usa
    Posts
    286
    do you mean you look like your flushed you know when it gets to hot in a room and you get that warm flushed feeling a little pink glow. is that correct. yeah or nay

  19. #19
    c5529 is offline Member
    Join Date
    Nov 2004
    Location
    So. Cal
    Posts
    502
    yeah, that's what I'm talking about....just a thought for him....I'm out of ideas for why this is happening to him......

  20. #20
    Swellin Guest
    Sorry bro, I am part Cherokee indian. I am a red focker anyway. I just get redder in the sun. As of yet (5 weeks in), I have noticed nothing of the sort.

  21. #21
    Jessyjack10's Avatar
    Jessyjack10 is offline Associate Member
    Join Date
    Oct 2004
    Posts
    199
    Yeah , u also have to consider that HGH and AAS increase blood pressure and if i'm not mistaking they increase the amount of blood in your system.

  22. #22
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    Quote Originally Posted by c5529
    yeah, that's what I'm talking about....just a thought for him....I'm out of ideas for why this is happening to him......
    for the 2nd time..what is your bp reading??

  23. #23
    c5529 is offline Member
    Join Date
    Nov 2004
    Location
    So. Cal
    Posts
    502
    Quote Originally Posted by DEVLDOG
    for the 2nd time..what is your bp reading??
    Hey Devldog -- I assume you're asking Igotjuice this question.......

  24. #24
    Join Date
    Mar 2003
    Location
    NYC
    Posts
    829
    Quote Originally Posted by DEVLDOG
    for the 2nd time..what is your bp reading??
    125 over 80 BP has never been an issue for me regardless what i take......so far

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •